# SDR SWIA20240925606

- Difficulty date: June 6, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 42,797 hours, 39,686 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA81072-601R-53-11-3808 N494CA MXCODEID64640-PR - 2 DENT'S BETWEEN FS169 AND FS 173 AT RIGHT SIDE FORWARD EQUIPMENT COMPARTMENT DOOR AND NOSE RADOME. PERFORMED TEMPORARY REPAIR/DRESSBACK OF DENTS ACCEPTABLE FOR 2950 FHS IN REFERENCE TO REO 601R-53-11-3808 REV B DATED 2022-11-13. PERMANENT REPAIR DUE IN 2950 FH. DUE BY TAT 44350, PART NUMBER:   - , SERIAL NUMBER: 7765, POSITION: REMOVED AND REPLACE SKIN BETWEEN FS169 AND FS173 AT RIGHT SIDE FORWARD EQUIPMENT COMPARTMENT DOOR AND NOSE RADOME IAW CRJ200 SRM 51.42.06 AND 51.42.13
